Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Sidon constant of a finite abelian group


Author: Colin C. Graham
Journal: Proc. Amer. Math. Soc. 68 (1978), 83-84
MSC: Primary 43A46
DOI: https://doi.org/10.1090/S0002-9939-1978-0458059-X
MathSciNet review: 0458059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Helson constant of a finite abelian group, G, is exactly $ {({\text{Card}}\;G)^{1/2}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46

Retrieve articles in all journals with MSC: 43A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0458059-X
Keywords: Sidon constant for finite abelian groups, Shapiro-Rudin polynomials, Fourier transform of a measure on a finite abelian group, Helson constant for finite abelian group
Article copyright: © Copyright 1978 American Mathematical Society